# SDR SWAA2024082618426

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION ON SEVERAL AREAS; FROM BS 727C+11 TO BS727F+14; WL 156; RBL 25.<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00UVWPF;[02] VERIFIED
